# SDR USAAF01084

- Difficulty date: November 21, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N898US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11398
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CMH-PHL - FLT 1147 - AFTER TAKEOFF AND LANDING GEAR RETRACTION, THE CREW RECEIVED A LEFT MLG FAULT DISPLAY ON THE MFDU.  THE LANDING GEAR WAS CYCLED BUT THE INTRANSIT LIGHT REMAINED ILLUMINATED AND THE 'MAX AIRSPEED 220 KTS' MESSAGE REMAINED ON THE MFDU.  THE CAPTAIN AND DISPATCHED AGREED TO DIVERT TO PIT RATHER THAN TO CONTINUE TO WITH THE SPEED RESTRICTION.  THE FLIGHT LANDED AT PIT WITHOUT INCIDENT.  MX JACKED THE AIRCRAFT AND SWUNG THE GEAR SEVERAL TIMES, NO FAULTS WERE FOUND.  (M)
